Translator Disclaimer
June 1988 On L2 well posedness of the Cauchy problem for Schrödinger type equations on the Riemannian manifold and the Maslov theory
Wataru Ichinose
Duke Math. J. 56(3): 549-588 (June 1988). DOI: 10.1215/S0012-7094-88-05623-2
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
40 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.56 • No. 3 • June 1988
Back to Top